# SDR HEEA082979

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,407 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 7630702904101
- Condition: Damaged
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT START ON FIRST START. DAMAGED FUEL DISTRIBUTION CHECK VALVE
